# SDR ASOA2013041503376

- Difficulty date: April 10, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,603 hours, 6,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM F/A PANEL.  SYS RESET, FAULT NO LONGER EXIST, ACFT OK FOR SVC IAW AMM 33-51-17.
